# SDR HEEA0011262

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761X
- Make and model: Bell 206L-1
- Aircraft serial: 45283
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NEGATIVE OUTPUT. REPLACED OPEN RESISTOR R477.  ALSO REPLACED V101 CAVITY THAT WAS INTERMITTENT.  FOUND MODE SELECTOR SWITCH INTERMITTENT.  REPLACED FRONT SELECTOR BOARD.  CLEANED SWITCHES.  INSPECTED AND BENCH CHECK GOOD.
